# SDR ASAA0380197

- Difficulty date: March 3, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 5910042509
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LEFT FLAP MID VANE OUTBOARD UPPER TRAILING EDGE CHAFED.  REPAIRED CHAFED AREA PER SRM 51-70-2.  (M)
